Couldn't find what you looking for?

TRY OUR SEARCH!

I'm also not sure it's the glutamine, since the whey protein I used didn't have any.

I used Miracle Whey if you're wondering
Reply

Loading...

I too had an out of control libido, after taking whey for 1yr I woke one morning with swollen glands in my neck, low libido and loss of strength in the gym. I too didn't connect it with the whey as I was taking it for a year. I went to a few different doctors but they didn't figure it out. My friend training the horses said the whey goes toxic in your blood after u eat it. These horses were up on 1 million sterling and more. I got better after 2yrs but triggered it off again by drinking options hot chocolate every night after about one month. Im about 90% better. It takes a long time but every month I recover a bit.
You need to cut whey out of your diet. Stay away from hot choclate, custard and certain sweets as they all contain dried whey and you will recover.
I think what sets it off in some people is the amount you took, I took way too much and the length of time you left the shake mixed in water as l glutamine does go toxic in water if left too long and most whey has a lot of it whether on the label or not
Reply

Loading...

I too have taken a protein shake for about a month and are having similar problems with low libido and numbness. How long after you stopped did it come back. This really concerns me, I'm thinking of making a doctors appt.
Reply

Loading...

Doctors are a waste of time, what u need to do is stay well away from whey powder of any type. Read the ingredients of everything you eat. Don't touch hot choclate, custard or certain types if chocolate as they all contain whey powder. Also don't touch glutamine powder and if you really want to help yourself stay away from any protien shake like casein etc. You don't need protein shakes, there's plenty in chicken eggs etc. I did recover and triggered it off again drinking options hot chocolate, it contain whey powder and is full of aspartame just like the whey protein powders. I'd give up artificial sweeteners too
Reply

Loading...

If you only took it for a month you should recover soon, but the more you take it the longer it will take for you to come round. Don't mess around after a year or so and take it again to see what happens, stay clear of the stuff
Reply

Loading...

Thank you for your response, I am staying clear of the shakes and will read all ingredients of what I take. Hope this is it and it comes back. Never had this problem before and after thinking of everything this is the only change I had made. My wife researched the Internet and had saw that some men have this problem with protein shakes and thought that might be it. Thanks for your time and quick response.
Reply

Loading...

No problem, have no doubts, it is the protein that caused your problem, just chill out, you will recover but make sure not to touch it again, all the best
Reply

Loading...

Hi L
About a month ago is when I officially gave up whey protein after taking it on and off for about a year. I guess I was in denial that the whey protein was causing my low libido. I'm not sure how long it takes to recover, but it definatly not a quick fix. The past few weeks I've seen marginal nicreases in libido, but its still early.

Its almost like the whey protein has lowered my dopamine levels because my drive to do things that I used to crave isn't there anymore. I have no desire for any nicotine products, alcohol, food (to a degree), excercise, and sex. I basically don't get that "high" whether it be from nicotine or excercise. This is basically what I meant when I said I have feelings of numbness.

Just curious if this is the kind of symptoms your getting as well?

B
Reply

Loading...

Hi B, I agree the whey does mess with your mind. Aswell as a loss of libido I was kind of nervous for a long time and was constantly thinking of worst case senarios throghout the day. It does take a long time to recover but I think the longer you've been taking it the longer your recovery, that's why I was telling L to stay well away and don't experiment. I think this is more common than you think, I know of two other people this has happened to, one of them is a friend and another is my brothers friend. Something should be done about this i.e some kind of warning on the label, drugs off the street would not have this damaging effect.
Reply

Loading...

yes its correct ...even creatine also effects the sex drive . in some people so ... please take first .test and then go for it ..But i would like to suggest . not to go for this .. supplement because we already we have a verry unvaluable body which is given by god so . just supplement it by eating fruits .. and natural food not by ..inserting this .. atrificial food ....i strongly recomend to take this .. supplements ..by examining .. by doctor ...
Reply

Loading...

I'm in same boat. Got a pack of Optimum Health whey protein a month ago. Since I'm new to bodybuilding started taking it as stated on the pack. Today after taking it a month time (not even everyday, only after training which is 3 times weekly) I got serious libido loss, dunno what to do now. Stopped taking it will see. This ismy first pack and after such bitter experience afraid the last. Will switch better to natural proteins, doesnt matter I'm not chasing any proffesional bodybuilding goals just for my own well being.
Reply

Loading...

Thanks for this, for a few months I couldn't figure out why I was unable to stay hard not even thinking it could be whey or creatine. I'm really curious as to why it only happens to probably less then 1% of the people who take it.
Reply

Loading...

Guys I also have problem with impotence lately since I began whey protein for aound 6 months now. It's crazy I'm in front of a beautiful and sexy wife (naked) and no erection! I heard before that using hormones for gaining muscle mass causes impotence and shrinks penis and balls. The reason behind it was that our pituitary gland that regulates and produces hormones especially the reproductive hormones in men's testes or balls. Now by taking in hormones, the pituitary gland shuts off function since more hormones are available in the body thus it would halt production of hormones in testes thus men's balls would shrank and penis size as well. And so goes our libido and erection as well. Now come to think of it...hormones are protein and whey is protein...is there connection? If whey protein are converted to hormones then pituitary glands will see that there are lots of hormones thus no need to produce more so balls, penis shrank and libido erection gone??? Can anyone check out this theory or truth? 
Reply

Loading...

my height was 5"10 and weight was 53 kgs before i started gym and simultaneously consuming Optimum Nutrition Serious Mass.. i then gained 10 kgs in a matter if 3-4 months..everything was fine until i stopped gymming...now its very hard to get an erection even witht he sexiest women trying to get me to have my penis stand erect...its been over a year since i'e stopped..i sleep more than what i should like say 12-13 hours and dont indulge in any kind of exercises...i need to fix this problem at any cost..pls plsplssss help me out guys...i cant afford to have this problem at the age of 23..pls help me out..what do i do? 
Reply

Loading...

I also think there's something wrong with this thing. I've been deluding myself thinking that I just turned 30 and that maybe I'm getting old. I'm half way through my current supplement box bottle now and I just remember why I grew reluctant and stopped last year. It just mess up with your penis somehow - it's not worth it!
Reply

Loading...